# SDR ASAA0510050

- Difficulty date: April 11, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65001612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NDT CRACK INDICATION AT FASTENER HOLE ON SHEAR TIE ANGLE AT BSTA 480 BETWEEN STR 19L AND STR 20L.  REPLACED SHEAR TIE ANGLE IAW SRM.  (K)
